# SDR REXA2022101100847

- Difficulty date: September 17, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035657001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CARGO FLOOR SILL BETWEEN F.S. 985.00 AND F.S. 1000.00 IS CORRODED AT (3) LOCATIONS. LOCATED, DRILL AND INSTALLED NEW INTERCOSTAL P/N: MM670-35657-001 SERVICEABLE IAW CRJ900 SRM 51-40-11-001-001-A01 51-42-06-001-001-A01 AND CRJ953-15610 REV IR DATE 10/05/2023.
